# SDR DXTR2020012001

- Difficulty date: January 19, 2020
- Submitted: January 20, 2020
- Operation: General aviation
- Aircraft: N100QS
- Make and model: Bombdr BD7001A11
- Aircraft serial: 9480
- Aircraft time: 7,206 hours, 3,114 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: GD478110211
- Condition: Chafed
- Location: Hydraulic Sys
- Part time: 7,206 hours, 3,114 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 HYD PRESS LINE IS LOOSE AND WORN WERE IT PASSES THRU BRACKET COMING FROM ENGINE IN AFT SERVICE BAY. REMOVED NR 1 HYDRAULIC PRESSURE LINE P/N GD478-1102-11 AND NR 1 CASE DRAIN HYDRAULIC LINE P/N GD478-1103-5 SPM 20-22-00. REMOVED THE LT BRACKET ASSEMBLY P/N GD477-1670-5 IAW SRM 51-42-08. INSTALLED NEW LT BRACKET ASSY P/N GD477-1670-5 REF SRM 51-42-08. INSTALLED NEW NR 1 HYDRAULIC PRESSURE LINE P/N GD478-1102-11 IAW SB 700-29-5008 REV A AND DRAWING NUMBER PL KGC991-1578-3. RE-INSTALLED NR 1 CASE DRAIN HYDRAULIC LINE P/N GD478-1103-5 AND PERFORMED HYD SYSTEM NR 1 BLEED IAW MM 29-10-00 AND 29-12-09. COMPLIED WITH OPERATION TEST OF NR 1 HYDRAULIC MANIFOLD REF MM 29-12-09 OPS AND LEAK CHECKS GOOD.
